# SDR WRLA200014

- Difficulty date: November 27, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010213
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLAP DISAGREE AT 60 KNOTS.  REPAIRED AND REPLACED LEFT OUTBOARD FLAP POSITION TRANSMITTER AND CLEANED CONTACTS.  (M)
